# SDR DALA1050649000

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 50,323 hours, 37,131 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON LINE CHECK, MX FOUND ALL 3 DOOR SLIDE LANYARDS INSTALLED IMPROPERLY. MX REPOSITIONED DOOR SLIDE LANYARDS IAW MM.
